# SDR SWIA201436668

- Difficulty date: March 10, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 30,458 hours, 25,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT POD AT MCD IS BURNED OUT, REPLACED LAMP.
